MAUDE Adverse Event Report: PERMOBIL INC. PERMOBIL F3 CORPUS; POWERED WHEELCHAIR

PERMOBIL INC. PERMOBIL F3 CORPUS; POWERED WHEELCHAIR
Model Number F3 CORPUS
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Abrasion (1689); Burn(s) (1757); Full thickness (Third Degree) Burn (2696)
Date of Event 12/23/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Information provided to service provider from the end-user claims as the end-user was driving down a ramp on the street outside of the local hospital, they inadvertently struck a brick that was laying in the road.This reportedly caused the device to become unstable and fall over on to its side, with the end-user in the seating.Reports claim the wheelchairs joystick was still being activated allowing the drive wheels to spin while laying on its side.Reports indicate the end-user's leg was resting against the spinning drive wheel which caused 3rd degree burns to their leg due to the friction of the tire against the skin.The end-user made no claims or allegations that the device malfunctioned or deviated in operation in any way to have contributed to this event.The device was evaluated and was found to remain fully operational with some minor damages to subcomponents which are being attributed to the wheelchair falling on its side.The dhr was reviewed, and the device was found to have met specification prior to distribution.
 
Event or Problem Description
Received report indicating as the end-user was driving their wheelchair outside of a local hospital, after exiting a ramp, the wheelchair struck a brick that was in the road which reportedly caused the wheelchair to lose upright stability and fall over on to its side, with the end-user.Reports indicate the event resulted in injuries to the end-user which required medical intervention to address.

Brand Name
PERMOBIL F3 CORPUS
Common Device Name
POWERED WHEELCHAIR
Manufacturer (Section D)
PERMOBIL INC.
300 duke drive
lebanon TN 37090
Manufacturer (Section G)
PERMOBIL INC.
300 duke drive
lebanon TN 37090
Manufacturer Contact
kevin bullock
300 duke drive
lebanon, TN 37090
8007360925
MDR Report Key13478744
Report Number1221084-2022-00004
Device Sequence Number5147427
Product Code ITI
UDI-Device Identifier17330818676433
UDI-Public17330818676433
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K143180
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberF3 CORPUS
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2022
Initial Report FDA Received Date02/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/17/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexFemale
Patient Weight113 KG